# SDR AALA20141212015

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 48,111 hours, 16,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Low
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS FAILED TO EXTEND HYD OR ELEC.  PERFORMED NO FLAP LANDING.  PERFORMED FIM 27-51-00-815-808.  SERVICED OIL ON FLAP TRANSMISSIONS 1, 2, 3, 5, 6, 7 & 8.  ACFT FLOWN ON FCF IAW SM 12-050 FOR VERIFICATION OF FIX.  FLAPS EXTENDED & RETRACTED SEVERAL TIME WITH NO DISCREPANCIES.
